≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Fatigue

 

 

Posts about Fatigue

Sneezing with fatigue1Gum problems, and fatigue35Stress , anxiety , indigestion, low libido , fatigue803 week low grade fever and fatigue1Chronic fatigue7Jet Lag Fatigue1Jet Lag Fatigue3Stress , anxiety , indigestion, low libido , fatigue12Chronic fatigue27Husband suffering from sensation of lump in throat, trouble breathing anxiety, fatigue10

 

The ABC Homeopathy Forum

Adrenal Fatigue/Anxiety/Brain Fog

I have been suffering from Adrenal Fatigue for a year now. I first noticed a difference in me when I was smoking marijuana everyday, drinking atleast a pack of Red Bulls a day, and living off of Taco Bell. It soon got worse after prolonged use of marijuana, and with the sickness of my Mother. She is schizophrenic and was off of her medicine for a full year, which I had so sustain with for all that time.

I cannot communicate well with people, my mind goes blank.. I can't even finish sentences or pronounce words correctly anymore. I can't think of anything to say that isn't 'straight to the point in the most simplified terms'. I can't talk without feeling like I shouldn't be talking. I am constantly irritable. I feel deep within brain fog. Sometimes I will be cooking or talking with someone, and this feeling of derealization takes over me, although it is not as bad as it use to be. Lights always have glares to them. My vision is constantly blurry.

Any type of stress worsens my condition. Even a scary part in a movie will set me back a few days. But I will admit, that in the past month, I have improved tremendously with the help of avoiding stress, taking Adrenal Glandulars, Ashwagandha, & Korean Ginseng.

I really need help.. I am 18 years old, I just graduated in August, and I still haven't moved out or gotten a job. I just can't.. it is impossible. My Mother is all better now (she is back on her medicine) and I am left with this really messed up state of mind (or adrenals). I have to move on with my life, and I feel very frightened. I never would have expected this to happen to me in a million years.
 
  modernlyamused on 2006-11-25
This is just a forum. Assume posts are not from medical professionals.
Dear Modernlyamused.

The first thing I would recommend is that you stop the Ginseng and Ashwagandha.
Both these herbs have an amazing effect on the regeneration of brain and CNS cells (particularly Ashwaghanda, which is quite an amazing herb), but they are not compatible with Homoeopathic medication, it is one or the other I am afraid. Ashwaghanda btw, also produces feelings of 'being stoned' in too high a dose, or over a prolonged period.

When you have been free of these herbs for a period of about 5 days, I would recommend you take Nux Vomica 6x, three doses on one day, which should help clear away your 'fog'.

Post back the results, and we will then go from there.

Best wishes.


-Jacob.
 
JCS2006 last decade
firt of all stope using any kind red bulls and marijuana dont kill youer self by using these things and caffeine what ever happen to you its due to red bulls it has soooo much caffeine and caffeine is poision for you when you have severe stress or anxity disorder. and i dont see any problem taking Korean Ginseng.Ashwagandha & it is very good herbal for btrain
 
cure-like-cure last decade
Thanks alot JCS, I really started feeling hopeless when I saw that I had no replies to this thread. I will do so and report back with updates. Once again, thank you so much.

cure-like cure - I haven't done any drugs/alcohol/caffeine in 8 months now. Thanks for the concern though.
 
modernlyamused last decade
Hey again modern, and good stuff.

Just so you are aware also, I have helped many, many people through this, and also went through it myself at your age, it is not so difficult to get things back to normal, so chin up ;)

and should we lose contact, you are quite welcome to mail me at the address in my profile.

Best wishes.


-Jacob.
 
JCS2006 last decade
My eyes lit up when I read that you've helped many people through this, haha! That totally made my day.

So I ordered the Nux Vomica 6x on Friday, and I should be receiving it within the next week.

I am kinda new to all of this, so by 'three doses on one day', that means I take 3 little tablets under my tongue throughout the day? And that's it?
 
modernlyamused last decade
Heh, good, and no.
Get yourself a 500ml bottle of spring water, and let just one tablet dissolve in it. When it has, turn the bottle upside down a couple of times to mix, then take a sip out of it three times on one day.

That's it ;)


-Jacob.
 
JCS2006 last decade
Okay, one more question before I get the stuff..

By taking 3 doses on 'one day', do you mean I only take 3 little sips for one day, and that's it? Or is there some type of homeo-lingo that I'm not familiar with?

Sorry for so many questions.. I just want to make sure to do this exactly how it is intended to be done.

Thanks again..

- Jordan
 
modernlyamused last decade
Okay, I took my 3 doses yesterday, and things really felt better.

I felt relief in my vision and derealization, as everything felt alot more normal, although my vision still has glares off of lights, but other than that.. things aren't hazy and dream-like like they use to be.

I'm still having trouble with my speech though. Things felt better last night when I was talking to my parents, but then this morning, I felt like I was back to the same again. I don't feel as irritable as I did, and my brain fog was lifted abit.

Should I take more doses until all my symptoms are 100% clear, or should I start another remedy?

Thanks for the help!

, Jordan
 
modernlyamused last decade
Don't take any further doses, without advice.

If Jacob doesn't return, see his profile and contact him.

Murthy
 
gavinimurthy last decade
nux vomica is toxic! do not take!
web md it and see the side effects.
 
carterv 7 years ago
Homeopathic Nux Vomica in 30 potency and above doesn't have a single molecule of the medicinal substance, so there is no question of any toxicity.
 
kadwa 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.